# SDR AALA991038

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, WALK-AROUND EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REPLACED WALK-AROUND EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
